# SDR YENA2023062000679

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 5 hours, 3 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: IFE / FUSELAGE / FRAME 49 RH BETWEEN S-3 & S-4 / SHORT FASTENER PITCH ON INTERCOSTAL CLIP / TIME-LIMITED REPAIR. (CONSIDERED AS A MAJOR REPAIR)
